# SDR UALA2013020700749

- Difficulty date: February 6, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,578 hours, 13,808 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

T/E FLAP DISAGREE EICAS DISPLAYED, TRAILING EDGE LIGHT ILLUMINATES WHEN ANY T/E FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  MOVED ELECTRICALLY.  INTERROGATED FSEU FOUND FLAP LEVER RVDT OUT OF RIG.  CYCLED FLAPS SEVERAL TIMES OVER FULL RANGE AND REINTERROGATED FSEU NO FAULT LOGGED ANYMORE ALL OK.
